Racionalização de Formulários

Citar

APA

Machline, C. (1964). Racionalização de Formulários. RAE-Revista de Administração de Empresas, 4(12), 45-72.

ABNT

MACHLINE, C. Racionalização de Formulários. RAE-Revista de Administração de Empresas, v. 4, n. 12, jul-set, p.45-72, 1964.

Claude Machline - FGV/EAESP - Other articles of this author
RACIONALIZAÇÃO DE FORMULÁRIOS
Num. Páginas: 
45-72

Post new comment

The content of this field is kept private and will not be shown publicly.
To prevent automated spam submissions leave this field empty.

Portal FGVENG

Escolas FGV

Acompanhe na rede